# SDR AALA201706069023

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 2211 · Autopilot Computer
- Part: Module
- Part number: 4089300901
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AUTO PILOT-LNDG ALT MESSAGE APPEARED. ACCOMPLISHED CHECKLISTS WAS UNABLE TO RECOVER VNAV WINDOW. ALL DATA DROPPED FROM FMCS. NO PINK LINE INITIALLY WAS HARD RESET. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO LAX WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED LMAT PER W/C 45-92-03.  UPLOADED SOFTWARE TO LT AIMS MOO2 PER 31-41-05. STATUS MSG SELF ERASED NO FAULT NOTED.
